DOI QR코드

DOI QR Code

BOUNDEDNESS AND COMPACTNESS OF SOME TOEPLITZ OPERATORS

  • Kang, Si Ho (Department of Mathematics Sookmyung Women's University)
  • Received : 2013.03.08
  • Accepted : 2013.07.08
  • Published : 2013.08.15

Abstract

We consider the problem to determine when a Toeplitz operator is bounded on weighted Bergman spaces. We introduce some set CG of symbols and we prove that Toeplitz operators induced by elements of CG are bounded and characterize when Toeplitz operators are compact and show that each element of CG is related with a Carleson measure.

Acknowledgement

Supported by : Sookmyung Women's University

References

  1. S. Axler, The Bergman Space the Bloch space and commutators of multiplication operators, Duke Math. J. 53 (1986), no. 2, 315-332. https://doi.org/10.1215/S0012-7094-86-05320-2
  2. S. Axler and D. Zheng, Compact operators via the Berezin transform, Indiana Univ. Math. 47 (1998), 387-399.
  3. A. Brown, P. R. Halmos, and A. L. Shields, Cesaro operators, Acta Sci. Math. (Szeged) 26 (1965), 125-137.
  4. K. Stroethoff, Compact Toeplitz operators on the Bergman space, Math. Proc. Cambridge Philos. Soc. 124 (1998), no. 1, 151-160. https://doi.org/10.1017/S0305004197002375
  5. K. Zhu, Operator theory in function spaces, Marcell-Dekker, Inc., New york, 1990.